Journal of Symbolic Logic

Review: Elliott Mendelson, Theory and Problems of Boolean Algebra and Switching Circuits

William E. Gould

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 3 (1974), 615.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739222

JSTOR
links.jstor.org

Citation

Gould, William E. Review: Elliott Mendelson, Theory and Problems of Boolean Algebra and Switching Circuits. J. Symbolic Logic 39 (1974), no. 3, 615. https://projecteuclid.org/euclid.jsl/1183739222


Export citation